# SDR DHL2002806500

- Difficulty date: June 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND FUSELAGE EXTERIOR, AFT CARGO COMPARTMENT DOOR JAMB SHOWS DAMAGED SKIN REPAIR STA FS 1400.000 AND L-31R.  FABRICATED A NEW REPAIR DOUBLER PER EO DHL 020619, EO 3109, EO SEMAN 2002723.  INSTALLED NEW DOUBLER PER EODHL020619, EO 3109, EO SEMAN 2002723.
